Differential and Integral Equations

A three-point boundary value problem

A. R. Aftabizadeh and Klaus Deimling

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 189-194.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569643

Mathematical Reviews number (MathSciNet)
MR1079619

Zentralblatt MATH identifier
0723.34016

Subjects
Primary: 34B10: Nonlocal and multipoint boundary value problems

Citation

Aftabizadeh, A. R.; Deimling, Klaus. A three-point boundary value problem. Differential Integral Equations 4 (1991), no. 1, 189--194. https://projecteuclid.org/euclid.die/1371569643


Export citation